# SDR SWAA2024071111432

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 78,398 hours, 46,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Aft Emer Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN (LAST ROW LEFT SIDE) BULLNOSE EMERGENCY LIGHT LENS MISSING AND LIGHT BASE DETACHED.<[01] RESECURED EMERGENCY LIGHT ASSY AND LENS AT AFT CABIN LAST ROW LEFT SIDE AS REQUIRED PER B373 AMM 33-51-03. OP CK GOOD.
